# SDR CALA9800324

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD TRAILING EDGE CORRODED ON UPPER PANEL SUPPORT BEAM FORWARD OF MLG FIXED SIDE BRACE.  THE CORRODED AREA WAS CUT OUT, A NEW BEAM SECTION AND SPLICES WERE INSTALLED IAW ECRA 5721-01005.
